# SDR IXXA0500024S

- Difficulty date: August 27, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION A CORRODED  BEAM WAS FOUND AT STA FS 1360.00 RBL 47".  REPAIR WAS ACCOMPLISHED, CORROSION WAS REMOVED.  FABRICATED FILLER & REPAIR ANGLE.  CLEANED, TREATED AND PRIMED AREA.  APPLIED PRC SEALANT ON FAYING SURFACES AND INSTALLED FILLER AND REPAIR ANGLE WITH NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL.
